Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why is a cream causing red pimples? What can I do?

Asalamu alaikum dctr...ma name is sirajjuddin,am studing dubai now am in kannur.in dubai I was used a cream its a whitning cream I used daily I think 2 years am using the cream,and I came in india am just continue that same cream here also....its realy make me sad,while using the cream its coming red dots, pimpels...ma face coming red colour like that.....please say any solution doctor...aftr 2,3 days am going bake to dxb..I can t face my frends...please say any immidiate result...
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
It is an allergic raction to the cream.
First stop using the cream immediately. Take cetrizine 5 mg once daily before bed.
After going back to dubai try the cream that you were using previously. If then also the incident occurs then change the cream.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor